# SDR DXTA2023121110294

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 8,660 hours, 6,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005860
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASH IN ARMED POSITION.  PRELIMINARY INSPECTION VERIFIED DISCREPANCY ATTEMPTED TO CHARGE BATTERIES PER NETJETS FORM TC-505-33-200403 EMERGENCY LIGHT BATTERY TOP CHARGE BUT CHARGE FAILED REMOVED AND REPLACED BOTH BATTERIES IAW AMM 33-52-01 (PHENOM 300) AND PERFORMED SATISFACTORY OPS CHECK IAW PHENOM 300 AMM 33-52-01-710 RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION.
